# SDR ASAA11510761

- Difficulty date: December 6, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 19,640 hours, 6,194 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR OPERATED NORMALLY FOR OCEANIC CRUISE.  AT END OF OCEANIC PORTION OF FLIGHT WEATHER RADAR WAS TURNED OFF AND TERRAIN WAS SELECTED FOR DISPLAY.  "ANS FAIL" WAS ANNUNCIATED ON BOTH NAV DISPLAYS WEATHER RADAR WAS TURNED BACK ON AND "WXR FAIL" WAS ANNUNCIATED ON BOTH NAV DISPLAYS THESE ANNUNCIATIONS PERSISTED FOR SEVERAL MINUTES THEN DISAPPEARED.  "ANS FAIL" IS ACTUALLY "PWS FAIL".  CHECKED BLOWER OPERATION OF WX RADAR R/T AND CHECKED FOR OBSTRUCTIONS ON R/T MOUNT.  NO DISCREPANCIES NOTED.  RE-INSTALLED WEATHER RADAR R/T REF FIM TASK 33 43/815.  OPERATIONAL TEST OF WEATHER RADAR SYSTEM OK REF AMM 34 43 00/501.
